This errata corrects one error in the 2004 version of this paper [Mennucci, ESAIM: COCV 10 (2004) 426–451].

Erratum: Regularity and variationality of solutions to Hamilton-Jacobi equations. Part I: Regularity (ESAIM: Control, Optimisation and Calculus of Variations (2004) 10 (426-451))

Mennucci, Andrea Carlo Giuseppe
2007

Abstract

This errata corrects one error in the 2004 version of this paper [Mennucci, ESAIM: COCV 10 (2004) 426–451].
2007
Settore MAT/05 - Analisi Matematica
Hamilton-Jacobi equations; cutlocus; conjugate points
File in questo prodotto:
File Dimensione Formato  
cocv0708e.pdf

accesso aperto

Tipologia: Published version
Licenza: Solo Lettura
Dimensione 124.7 kB
Formato Adobe PDF
124.7 kB Adobe PDF

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11384/141431
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? ND
social impact